# SDR UPS08153569

- Difficulty date: October 10, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2611 · Smoke Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT MID, MAIN DET LOOP B FAULT ILLUMINATED ON ECAM.  ALTITUDE WAS 10,500.  LEVELED 11,000 FT AS CARGO SMOKE LAND ASAP ILLUMINATED ON ECAM.  ACCOMPLISHED ECAM PROCEDURE WHILE RETURNING TO BIL.  PERFORMED MAIN CARGO COMPARTMENT SMOKE DETECTION TEST PER MM 26-19-00- 05.  NO DEFECTS NOTED.  SUSPECT CONDENSATION FROM SNOW ON TOP OF SHIPPING CONTAINERS IN POSITIONS 1 AND 2.  UNLOADED CONTAINERS.  NO EVIDENCE OF  SMOKE.
